Skip to Main content Skip to Navigation
Journal articles

Adaptive discrete-time sliding-mode control of nonlinear systems described by Wiener models

Complete list of metadatas

https://hal.univ-reims.fr/hal-02018659
Contributor : Najib Essounbouli <>
Submitted on : Thursday, February 14, 2019 - 8:22:12 AM
Last modification on : Sunday, March 29, 2020 - 7:04:13 PM

Identifiers

Collections

Citation

Houda Salhi, Samira Kamoun, Najib Essounbouli, Abdelaziz Hamzaoui. Adaptive discrete-time sliding-mode control of nonlinear systems described by Wiener models. International Journal of Control, Taylor & Francis, 2016, 89 (3), pp.611-622. ⟨10.1080/00207179.2015.1088964⟩. ⟨hal-02018659⟩

Share

Metrics

Record views

135